# SDR 95ZZZX1591

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1818W
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622151
- System (JASC): 7160 · Engine Air Intake System
- Part: Airbox
- Part number: 8972102
- Condition: Chafed
- Location: Induct System
- Part time: 238 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, FOUND FOUR HOLES CHAFED INTO INDUCTION AIRBOX AFT OF AIR FILTER.  SUSPECT CAUSED BY STAPLES SECURING BAFFLE SEAL OF CENTER BAFFLE.  SUGGEST CLEARANCE BETWEEN CENTER BAFFLE AND AIRBOX BE INCREASED TO AVOID DAMAGE.
